Alert archive / Kansas / Red Flag Warnings in 2020
Red Flag Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Jun 12, 2020, 1:45 PM CDT for 18 counties in Kansas. It took effect at Jun 13, 2020, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2020, 1:45 PM CDT (18:45 UTC)
- In effect from
- Jun 13, 2020, 1:00 PM CDT
- Expired
- Jun 13, 2020, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Comanche County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 65 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2671 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577 WWUS83 KDDC 121845 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 145 PM CDT Fri Jun 12 2020 KSZ043-044-061>063-074>077-084>087-131000- /O.NEW.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/ Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray- Morton-Stevens-Seward-Meade- 145 PM CDT Fri Jun 12 2020 /1245 PM MDT Fri Jun 12 2020/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...061...062...063...074...075... 076...077...084...085...086 AND 087... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 1 PM CDT /noon MDT/ to 10 PM CDT /9 PM MDT/ Saturday. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward and Fire Weather Zone 087 Meade. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
4 follow-up statements
061 WWUS83 KDDC 130850 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 350 AM CDT Sat Jun 13 2020 KSZ045-064-078-088-089-131700- /O.EXA.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/ Ness-Hodgeman-Ford-Clark-Comanche- 350 AM CDT Sat Jun 13 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 045...064...078...088 AND 089... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 1 PM this afternoon to 10 PM CDT this evening. * Affected Area...In Kansas...Fire Weather Zone 045 Ness...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 078 Ford...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...South 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ043-044-061>063-074>077-084>087-131700- /O.CON.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/ Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray- Morton-Stevens-Seward-Meade- 350 AM CDT Sat Jun 13 2020 /250 AM MDT Sat Jun 13 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...061... 062...063...074...075...076...077...084...085...086 AND 087... * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward and Fire Weather Zone 087 Meade. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
885 WWUS83 KDDC 130856 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 356 AM CDT Sat Jun 13 2020 KSZ043>045-061>064-074>078-084>089-132100- /O.NEW.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/ /O.CON.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/ Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant- Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-Comanche- 356 AM CDT Sat Jun 13 2020 /256 AM MDT Sat Jun 13 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...061... 062...063...074...075...076...077...084...085...086 AND 087... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062...063...064...074... 075...076...077...078...084...085...086...087...088 AND 089... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Sunday afternoon through Sunday evening. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-080-132100- /O.NEW.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/ Trego-Kiowa- 356 AM CDT Sat Jun 13 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030 AND 080... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Sunday afternoon through Sunday evening. * Affected Area...In Kansas...Fire Weather Zone 030 Trego and Fire Weather Zone 080 Kiowa. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 18 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
580 WWUS83 KDDC 131831 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 131 PM CDT Sat Jun 13 2020 ...Red Flag conditions continue... .Southwest winds with frequent gusts above 30 mph and relative humidity falling below 15 percent is expected both this afternoon and Sunday afternoon. KSZ043>045-061>064-074>078-084>089-140245- /O.UPG.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/ /O.NEW.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/ /O.CON.KDDC.FW.W.0012.000000T0000Z-200614T0300Z/ Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant- Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-Comanche- 131 PM CDT Sat Jun 13 2020 /1231 PM MDT Sat Jun 13 2020/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...061...062...063...074...075...076...077...084... 085...086 AND 087... ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062...063...064...074... 075...076...077...078...084...085...086...087...088 AND 089... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon CDT /11 AM MDT/ to 9 PM CDT /8 PM MDT/ Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ030-080-140245- /O.UPG.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/ /O.NEW.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/ Trego-Kiowa- 131 PM CDT Sat Jun 13 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030 AND 080... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon to 9 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 030 Trego and Fire Weather Zone 080 Kiowa. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 15 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
024 WWUS83 KDDC 140248 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 948 PM CDT Sat Jun 13 2020 ...CRITICAL FIRE WEATHER CONDITIONS SUNDAY... .Gusty southwest winds and low relative humidity will create critical fire weather conditions Sunday. KSZ043>045-061>064-074>078-084>089-141100- /O.EXP.KDDC.FW.W.0012.000000T0000Z-200614T0300Z/ /O.CON.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/ Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant- Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-Comanche- 948 PM CDT Sat Jun 13 2020 /848 PM MDT Sat Jun 13 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM MDT/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062... 063...064...074...075...076...077...078...084...085...086...087 ...088 AND 089... ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062...063...064... 074...075...076...077...078...084...085...086...087...088 AND 089... * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ030-080-141100- /O.CON.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/ Trego-Kiowa- 948 PM CDT Sat Jun 13 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030 AND 080... * Affected Area...In Kansas...Fire Weather Zone 030 Trego and Fire Weather Zone 080 Kiowa. * Winds...South 20 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Jun 12, 12:28 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 12, 12:28 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1228 PM CDT Fri Jun 12 2020 ...Updated Aviation Discussion... .SHORT TERM...(Today and tonight) Issued at 317 AM CDT Fri Jun 12 2020 A few isolated thunderstorms will be possible along the KS/OK border this evening, otherwise expect dry conditions and a few high level clouds. Winds will start out from a southerly direction this morning, shifting to more of an easterly direction this afternoon. Winds then become light and variable tonight. As for temperatures, highs today look to reach into the mid to upper 90s with lows tonight generally in the 60s. .LONG TERM...(Saturday through Thursday) Issued at 317 AM CDT Fri Jun 12 2020 Dry and hot conditions continue this weekend with mostly clear skies and winds from a southerly direction. There will storms that form across eastern Colorado in the afternoons next week and may infiltrate western Kansas. However, chances look low and have kept the grids dry for now. Highs through the long term will generally be in the mid to upper 90s, reaching to around 100 degrees next week. Lows will be in the 60s with a few lows around 70 degrees next week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1219 PM CDT Fri Jun 12 2020 Gusty south southwest winds at 15 to near 25 knots early Friday afternoon at Garden City, Dodge City and Liberal will decrease into the 10 to 15 knot range between 21z Friday and 00z Saturday. After 21z Friday afternoon clouds at or above 8000ft AGL can be expected given late day instability ahead of a weak upper level disturbance approaching southwest Kansas. A few widely scattered thunderstorms even be possible between 21z Friday and 02z Saturday south of a Garden City to Dodge City line. && .PRELIMINARY POINT TEMPS/POPS... DDC 95 63 99 69 / 50 10 0 0 GCK 95 61 99 69 / 20 10 0 0 EHA 97 61 97 67 / 30 30 0 0 LBL 98 63 98 67 / 20 30 0 0 HYS 91 61 97 70 / 10 0 0 0 P28 97 66 100 69 / 30 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Burgert
Hazardous weather outlook, Jun 12, 3:23 AM CDT, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 323 AM CDT Fri Jun 12 2020 KSZ030-031-043>046-061>066-074>081-084>090-130830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 323 AM CDT Fri Jun 12 2020 /223 AM MDT Fri Jun 12 2020/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- RHs will dip into the teens across far western Kansas increasing fire danger. Day 1 Hazards ------------- * Lightning: Limited risk * Excessive heat: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- RHs will dip into the teens during most afternoons, especially across far western Kansas. This in combination of strong winds will increase fire danger. Days 2-7 Hazards ---------------- * Saturday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Sunday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Monday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Tuesday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Wednesday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Thursday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:15 PM CDT | Special Weather Statement | DDC | Pratt | 30 min |
| Jun 11, 7:16 PM CDT | Special Weather Statement | DDC | Clark | 29 min |
| Jun 12, 6:48 AM CDT | Special Weather Statement | DDC | Ford | 42 min |
Nearby
Red Flag Warnings in Kansas, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.